MAUDE Adverse Event Report: CREAGH MEDICAL SUBLIME¿ 014 RX PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL SUBLIME¿ 014 RX PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Model Number SRA-DC14-35150
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis of the returned balloon catheter confirmed a puncture just distal to the proximal marker band.Fluid was able to be passed through the inner lumen with the use of an inflation device and out the puncture location.Necking was visible at the balloon and catheter shaft bond.
 
Event or Problem Description
The balloon was used during an atherectomy procedure through the left radial artery.The physician performed and angiogram with distal superficial femoral artery (sfa) atherectomy using a competitor's laser catheter technology.Upon conclusion of that therapy, the balloon was used.The balloon was delivered to the target lesion and inflated without issue.During removal, the balloon could not be deflated.Several techniques were attempted without resolution.The physician decided to use a 21g needle to pop the balloon and remove.The issue occurred after the initial inflation that intended to be inflated for approximately 30 seconds.The balloon was inflated to 6atm.The tortuosity was reported as normal.Troubleshooting include multiple deflation attempts with the inflator, manual pull back with a syringe on side, and manual pull back direct from the balloon.The physician also inserted a guidewire through the balloon and applying manual pressure to the outside of the patient's leg to pop.The reported issue resulted in a procedure delay of approximately 25 minutes.There was no further patient harm.There was no further patient harm reported.

Brand Name
SUBLIME¿ 014 RX PTA BALLOON DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
SURMODICS INC
7905 golden triangle drive
suite 190
eden prairie MN 55344
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525077598
MDR Report Key18927266
Report Number3005994106-2024-00003
Device Sequence Number15814027
Product Code LIT
UDI-Device Identifier05391525783888
UDI-Public05391525783888
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K200700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2024
Device Model NumberSRA-DC14-35150
Device Lot Number22201521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale